On the differential equations satisfied by period matrices

Research output: Contribution to journalArticle

29 Scopus citations
Original languageEnglish (US)
Pages (from-to)71-106
Number of pages36
JournalPublications Mathématiques de l'Institut des Hautes Scientifiques
Volume35
Issue number1
DOIs
StatePublished - Dec 1 1968

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the differential equations satisfied by period matrices'. Together they form a unique fingerprint.

  • Cite this